# SDR HALA2015052800098

- Difficulty date: May 28, 2015
- Submitted: May 29, 2015
- Operation: Air carrier
- Aircraft: N393HA
- Make and model: Airbus A330-243
- Aircraft serial: 1422
- Aircraft time: 8,798 hours, 1,401 cycles
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: Actuator
- Part number: 33282390009
- Part serial: 06128
- Condition: Faulted
- Location: Apu Fuel
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

APU WOULD NOT START.  RECEIVED AN ECAM FOR FUEL APU LP VALVE FAULT.  REPLACED APU LP FUEL SOV ACTUATOR IAW 28-29-52-000-801-4. OPS CHECK OK.
